Journal article icon

Journal article

Transonic nozzle flows and free boundary problems for the full Euler equations

Abstract:

We establish the existence and uniqueness of transonic flows with a transonic shock through a two-dimensional nozzle of slowly varying cross-sections. The transonic flow is governed by the steady, full Euler equations. Given an incoming smooth flow that is close to a constant supersonic state (i.e., smooth Cauchy data) at the entrance and the subsonic condition with nearly horizontal velocity at the exit of the nozzle, we prove that there exists a transonic flow whose downstream smooth subson...

Expand abstract

Actions


Access Document


Publisher copy:
10.1016/j.jde.2006.04.015

Authors


Journal:
Journal of Differential Equations
Volume:
229
Issue:
1
Pages:
92-120
Publication date:
2006-10-01
DOI:
EISSN:
1090-2732
ISSN:
0022-0396
URN:
uuid:797314a1-8988-42a9-aa2d-180c2e30a09d
Source identifiers:
203329
Local pid:
pubs:203329
Language:
English

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP